# SDR SWAA2020081707808

- Difficulty date: July 26, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFT TRANSFERRED FROM CARD 9841860=FUSELAGE EXTERNAL SKIN HAS A DENT LOCATED AT BS 1016+5'; 1' ABOVE STRINGER 14 L/H; DENT MEASURES L=2.7'; W=1.1'; Y=0.026' W/Y=42 / DENT TRANSFERD FROM CARD 9841860; FUSLAGE EXTERNAL SKIN HAS DENT LOCATED @ BS 1016+5'; 1' ABOVE STR14 LH WAS REPAIRED IAW EA 20-153-01365 REV.IR DATED 08/09/2020 & ATS ER 20-03026 REV IR DATED 08/09/2020 CATEGORY B REPAIR
